Alert archive / New Jersey / Flood Watches in 2011
Flood Watch 5, NWS New York, NY
NWS New York, NY issued this flood watch at Mar 15, 2011, 3:44 PM EDT for 4 counties in New Jersey. It took effect at Mar 16, 2011, 12:00 AM EDT. It was in force for 10 hr.
The area
The counties it named.
The facts
- Issued
- Mar 15, 2011, 3:44 PM EDT (19:44 UTC)
- In effect from
- Mar 16, 2011, 12:00 AM EDT
- Expired
- Mar 16, 2011, 9:52 AM EDT
- In force
- 10 hr
- Issued by
- NWS New York, NY
- Flood severity
- None
Counties Bergen County, NJ, Essex County, NJ, Passaic County, NJ, Union County, NJ
The radar
The Philadelphia radar (KDIX), 103 km from the middle of the area, began a volume at 19:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 12:00Z, 7.7 hours before the alert went out and 115 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 616 m above ground
- 0-6 km bulk shear
- 54 kt
- 0-1 km storm-relative helicity
- -13 m²/s²
- 0-3 km storm-relative helicity
- 85 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
571 WGUS61 KOKX 151944 FFAOKX URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE NEW YORK NY 344 PM EDT TUE MAR 15 2011 ...ANOTHER ROUND OF RAINFALL IS EXPECTED WEDNESDAY... .LOW PRESSURE WILL SLOWLY MOVE NORTHEAST FROM THE OHIO RIVER VALLEY TONIGHT INTO WEDNESDAY. NJZ002-004-103>108-160900- /O.NEW.KOKX.FA.A.0005.110316T0400Z-110316T2000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ WESTERN PASSAIC-EASTERN PASSAIC-WESTERN BERGEN-EASTERN BERGEN- WESTERN ESSEX-EASTERN ESSEX-WESTERN UNION-EASTERN UNION- 344 PM EDT TUE MAR 15 2011 ...FLOOD WATCH IN EFFECT FROM MIDNIGHT EDT TONIGHT THROUGH WEDNESDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN UPTON HAS ISSUED A * FLOOD WATCH FOR A PORTION OF NORTHEAST NEW JERSEY...INCLUDING THE FOLLOWING AREAS...BERGEN...ESSEX...PASSAIC AND UNION. * FROM MIDNIGHT EDT TONIGHT THROUGH WEDNESDAY AFTERNOON * LOW PRESSURE WILL SLOWLY MOVE NORTHEAST FROM THE OHIO RIVER VALLEY TONIGHT INTO WEDNESDAY. UP TO ONE INCH OF RAINFALL IS EXPECTED WITH THIS STORM BEFORE IT MOVES OFFSHORE WEDNESDAY AFTERNOON. THE COMBINATION OF SATURATED GROUNDS AND RUNOFF FROM THIS RAINFALL WILL RESULT IN URBAN FLOODING AND MINOR FLOODING OF SMALL STREAMS ACROSS THE WATCH AREA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON CURRENT FORECASTS. YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP. && $$
3 follow-up statements
378 WGUS61 KOKX 160743 FFAOKX FLOOD WATCH NATIONAL WEATHER SERVICE NEW YORK NY 343 AM EDT WED MAR 16 2011 ...ANOTHER ROUND OF RAINFALL IS EXPECTED WEDNESDAY... .LOW PRESSURE WILL SLOWLY MOVE NORTHEAST FROM THE OHIO RIVER VALLEY TONIGHT INTO WEDNESDAY. NJZ002-004-103>108-162000- /O.CON.KOKX.FA.A.0005.000000T0000Z-110316T2000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ WESTERN PASSAIC-EASTERN PASSAIC-WESTERN BERGEN-EASTERN BERGEN- WESTERN ESSEX-EASTERN ESSEX-WESTERN UNION-EASTERN UNION- 343 AM EDT WED MAR 16 2011 ...FLOOD WATCH REMAINS IN EFFECT THROUGH THIS AFTERNOON... THE FLOOD WATCH CONTINUES FOR * A PORTION OF NORTHEASTERN NEW JERSEY...INCLUDING THE FOLLOWING AREAS...BERGEN...ESSEX...PASSAIC...AND UNION. * THROUGH THIS AFTERNOON. * LOW PRESSURE WILL MOVE THROUGH THE AREA TODAY...AND MOVE NORTHEAST OF THE AREA BY EARLY THIS EVENING. UP TO ONE INCH OF RAINFALL IS EXPECTED. * THE COMBINATION OF SATURATED GROUNDS AND RUNOFF WILL RESULT IN LOCALIZED URBAN FLOODING AND MINOR FLOODING OF SMALL STREAMS ACROSS THE WATCH AREA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON CURRENT FORECASTS. YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP. && $$
180 WGUS61 KOKX 160940 CCA FFAOKX FLOOD WATCH...CORRECTED NATIONAL WEATHER SERVICE NEW YORK NY 539 AM EDT WED MAR 16 2011 ...ANOTHER ROUND OF RAINFALL TODAY... .LOW PRESSURE WILL MOVE ACROSS THE REGION TODAY. NJZ002-004-103>108-162000- /O.CON.KOKX.FA.A.0005.000000T0000Z-110316T2000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ WESTERN PASSAIC-EASTERN PASSAIC-WESTERN BERGEN-EASTERN BERGEN- WESTERN ESSEX-EASTERN ESSEX-WESTERN UNION-EASTERN UNION- 539 AM EDT WED MAR 16 2011 ...FLOOD WATCH REMAINS IN EFFECT THROUGH THIS AFTERNOON... THE FLOOD WATCH CONTINUES FOR * A PORTION OF NORTHEASTERN NEW JERSEY...INCLUDING THE FOLLOWING AREAS...BERGEN...ESSEX...PASSAIC...AND UNION. * THROUGH THIS AFTERNOON. * LOW PRESSURE WILL MOVE THROUGH THE AREA TODAY...AND MOVE NORTHEAST OF THE AREA BY EARLY THIS EVENING. UP TO ONE INCH OF RAINFALL IS EXPECTED. * THE COMBINATION OF SATURATED GROUNDS AND RUNOFF WILL RESULT IN LOCALIZED URBAN FLOODING AND MINOR FLOODING OF SMALL STREAMS ACROSS THE WATCH AREA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON CURRENT FORECASTS. YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP. && $$
623 WGUS61 KOKX 161352 FFAOKX FLOOD WATCH NATIONAL WEATHER SERVICE NEW YORK NY 952 AM EDT WED MAR 16 2011 NJZ002-004-103>108-161500- /O.CAN.KOKX.FA.A.0005.000000T0000Z-110316T2000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ WESTERN PASSAIC-EASTERN PASSAIC-WESTERN BERGEN-EASTERN BERGEN- WESTERN ESSEX-EASTERN ESSEX-WESTERN UNION-EASTERN UNION- 952 AM EDT WED MAR 16 2011 ...FLOOD WATCH IS CANCELLED... THE FLOOD WATCH FOR A PORTION OF NORTHEAST NEW JERSEY HAS BEEN CANCELLED. RAIN HAS ENDED ACROSS THE WATCH AREA. ALTHOUGH SMALL STREAMS ARE SLOWLY RISING DUE TO RUNOFF...THEY ARE EXPECTED TO REMAIN BELOW THEIR BANKS. $$
What forecasters said that day
The local office's own words before this flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New York, NY wrote its last area forecast discussion before this flood watch went out at Mar 15, 2:04 PM EDT, 1 hour 40 minutes earlier.
Area forecast discussion, Mar 15, 2:04 PM EDT, 1 hour 40 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEW YORK NY
204 PM EDT TUE MAR 15 2011
.SYNOPSIS...
HIGH PRESSURE OVER THE REGION TODAY SLIDES EAST TONIGHT AS LOW
PRESSURE APPROACHES FROM THE SOUTHWEST. THE LOW WILL MOVE ACROSS
THE AREA LATE TONIGHT THROUGH WEDNESDAY. HIGH PRESSURE BUILDS FROM
THE SOUTHWEST WEDNESDAY NIGHT THROUGH THURSDAY. A COLD FRONT
APPROACHES FROM THE WEST FRIDAY...THEN SLOWLY CROSSES THE REGION
INTO SATURDAY MORNING...FOLLOWED BY CANADIAN HIGH PRESSURE
BUILDING IN EARLY NEXT WEEK.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
PATCHY LOW LEVEL CLOUDS SPREADING WEST ACROSS MOST OF THE CWA THIS
MORNING...WITH LOW LEVEL INVERSION AND LIGHT WINDS. CLOUDS SHOULD
ERODE THROUGH THE AFTERNOON.
UPPER RIDGE BUILDS INTO THE REGION THROUGH TODAY AS SURFACE HIGH
REMAINS OVER THE AREA. UPPER CLOSED LOW INITIALLY OVER THE
TENNESSEE VALLEY TRACKS TO THE NORTHEAST AND OPENS AND BEGINS TO
PHASE WITH NORTHERN STREAM SHORTWAVE. SUBSIDENCE WILL KEEP MID
LEVELS CLEAR. JUST SOME THIN CIRRUS LIKELY TO SPILL OVER THE UPPER
RIDGE THROUGH THE DAY. SURFACE WINDS FROM THE EAST TO SOUTHEAST
WILL KEEP COASTAL...AND NEARBY INLAND...AREAS COOLER. LEANED
TOWARD THE COOLER NAM GUIDANCE.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH THURSDAY/...
SURFACE FRONTAL SYSTEM MOVES NORTHEASTWARD TONIGHT WITH WARM
ADVECTION DEVELOPING AHEAD OF THE LOW. WILL SEE CLOUDS QUICKLY
INCREASE AHEAD OF THE LOW IN THE WARM ADVECTION ZONE AND AS THE
UPPER RIDGE AXIS MOVES TO THE NORTHEAST. DEEP SOUTHERLY FLOW
DEVELOPS ACROSS THE REGION. AND WITH THE SURFACE HIGH MOVING OFF
THE NEW ENGLAND COAST WILL NOT SEE COLD AIR REMAINING TRAPPED AT
THE SURFACE. THE COMBINATION WILL KEEP TEMPERATURES FROM FALLING
TOO QUICKLY AFTER SUNSET. AND LOWS WILL POSSIBLY OCCUR DURING THE
EVENING WITH TEMPERATURES THEN HOLDING STEADY OR EVEN SLOWLY
RISING. LOW LEVEL THERMAL PROFILES OF THE ECMWF AND NAM SUPPORT
LITTLE IF ANY SNOW TONIGHT...AND WILL LIKELY BE AT THE START OF
THE PRECIPITATION. ANY SNOW THAT DOES FALL WILL BE MIXED WITH THE
RAIN AND NO ACCUMULATIONS OF SNOW ARE LIKELY. WITH SURFACE
TEMPERATURES NOT LIKELY FALLING BELOW FREEZING DO NOT EXPECT AND
FREEZING RAIN ACROSS THE INTERIOR.
WEDNESDAY THE SURFACE AND UPPER LOW TRACK ACROSS THE REGION. WITH
STRONG UPWARD MOTION DEVELOPING WILL SEE A PERIOD OF MODERATE TO
HEAVY RAINFALL MOVING THROUGH THE REGION FROM THE SOUTHWEST TO THE
NORTHEAST WITH THE TRACK OF THE LOW. SURFACE WARM FRONT NOT LIKELY
TO MOVE THROUGH THE AREA DURING THE DAY SO SURFACE DESTABILIZATION
WILL BE LIMITED. HOWEVER BE SOME ISOLATED THUNDERSTORMS IN
ELEVATED INSTABILITY AHEAD OF THE WARM FRONT. WITH ONGOING
PRECIPITATION AND DESPITE WARM ADVECTION DO NOT SEE TEMPERATURES
QUITE AS HIGH AS THE MAV NUMBERS...ALTHOUGH GUIDANCE IS
CLOSE...LEANED TOWARD THE SLIGHTLY COOLER NAM AND UNDERCUT A
COUPLE OF DEGREES.
FRONTAL SURFACE LOW AND UPPER SHORTWAVE REMAIN PROGRESSIVE AND
PRECIPITATION WILL BE ENDING QUICKLY...TAPERING LATE WEDNESDAY
AFTERNOON AND ENDING WEDNESDAY EVENING. PRECIPITATION AMOUNTS WILL
BE HELD TO UNDER AN INCH FOR THE STORM TOTALS...SEE HYDROLOGIC
DISCUSSION.
ZONAL FLOW DEVELOPING IN THE WAKE OF THE LOW WEDNESDAY NIGHT AND
REMAINS INTO THURSDAY. AT THE SURFACE HIGH PRESSURE NOSES INTO THE
AREA FROM THE SOUTH WEDNESDAY NIGHT AND BECOMES SUPPRESSED
THURSDAY AS THE NEXT LOW DEEPENS IN THE CENTRAL PLAINS. A
DEVELOPING SOUTHWESTERLY FLOW THURSDAY WILL ALLOW TEMPERATURES
INLAND TO REACH INTO THE UPPER 50S TO POSSIBLY THE LOWER 60S.
&&
.LONG TERM /THURSDAY NIGHT THROUGH MONDAY/...
ZONAL FLOW WILL ALLOW NEXT SYSTEM TO START IMPACTING THE AREA
THURSDAY NIGHT. HOWEVER THE SURFACE LOW WILL MOVE WELL TO THE NORTH
AND INITIALLY ONLY THE FAR NORTHERN ZONES WILL SEE A SLIGHT CHANCE
OF SHOWERS MAINLY LATE AT NIGHT.
IN THE LOCAL REGION THERE WILL BE QUASI-ZONAL FLOW ALOFT WITH
SURFACE HIGH PRESSURE IN THE SOUTHEAST THROUGH FRIDAY. WITH A
STRENGTHENING WESTERLY FLOW IN THE LOW TO MID LEVELS...WARMER AIR
WILL BE ADVECTED IN AS 850 TEMPS RISE TO 8 TO 10 DEGREES C...TOOK
WARMER HPC GUIDANCE FOR FRIDAY. TEMPS SHOULD BE RISING WELL INTO THE
60S. COOLER ALONG THE SHORE WITH INFLUENCE FROM ADVECTION OF AIR
OVER WATERS.
SHORTWAVE APPROACHES FRIDAY NIGHT AND MOVES THROUGH THE REGION EARLY
SATURDAY. MODEL DIFFERENCES BETWEEN ECMWF AND GFS...WITH GFS KEEPING
MAIN UPPER LEVEL ENERGY WITHIN SOUTHEAST CANADA AND NORTHERN TIER OF
THE NORTHEAST AND THROUGH MAINE. 00Z ECMWF BRINGS THE ENERGY FARTHER
SOUTHWARD WITH A WEAK LOW MOVING FROM FRIDAY NIGHT THROUGH EARLY
SATURDAY. A COLD FRONT WILL BE PASSING THROUGH DURING THE NIGHT.
WITH MARGINAL INSTABILITY WITH THE TIMING OF THE FRONT...ONLY HAVE
SLIGHT CHANCE THUNDER. OTHERWISE...A CHANCE OF SHOWERS ON FRIDAY
NIGHT AND TAPERING OFF SATURDAY MORNING.
DRY WEATHER RETURNS BY SATURDAY AFTERNOON AS UPPER LEVEL SHORTWAVE
AXIS SHIFTS EAST OF THE REGION AND ALLOWS FOR A STRONGER NORTHWEST
DOWNSLOPE FLOW. GUSTY WINDS FOR SATURDAY WITH CAA AS WINDS BACK
FROM LOW TO MID LEVELS. HIGHS WILL BE ABOUT 5 TO 10 DEGREES
COOLER...MORE REMARKABLE FOR INTERIOR LOCATIONS AWAY FROM THE
COAST.
NORTHWEST FLOW BECOMES MORE WESTERLY AS ANOTHER HIGH PRESSURE RIDGE
BUILDS IN FROM THE WEST SATURDAY NIGHT AND SUNDAY. THIS WILL
CONTINUE TO BUILD IN THROUGH EARLY MONDAY. MOSTLY CLEAR CONDITIONS
WILL BE ESTABLISHED WITH THE SUBSIDENCE FROM THIS HIGH BY SATURDAY
NIGHT AND SUNDAY. CLOUDS WILL INCREASE AHEAD OF THE NEXT UPPER
LEVEL DISTURBANCE ON MONDAY.
&&
.AVIATION /18Z TUESDAY THROUGH SUNDAY/...
OCNL MVFR CIGS THROUGH 21Z. FOR THE MOST PART...CIGS SHOULD RANGE
FROM 2000-3000 FT...BUT MAY BRIEFLY DIP TO AROUND 1800 FT. SINCE
STRATUS DECK IS MOVING FROM SOUTH TO NORTH...KNYC AND LONG ISLAND
TERMINALS WILL SCATTER OUT BEFORE CT TERMINALS.
VFR FROM THIS EVENING THROUGH AROUND MIDNIGHT.
AS LOW PRES APPROACHES FROM THE SOUTH TONIGHT...CONDITIONS WILL
GRADUALLY DROP TO MVFR...THEN TO IFR BY DAYBREAK WED. IFR AND
LOWER CONDITIONS IN MODERATE TO HEAVY RAIN FROM WED MORNING
THROUGH AFTERNOON. LOW PRES DEPARTS FAIRLY QUICKLY WED
AFTERNOON...AND PRECIP ENDS FROM WEST TO EAST. WILL KEEP LLWS IN
TAFS DUE TO 50 KT LLJ AT 2K FT FOR COASTAL TERMINALS THROUGH WED
MORNING.
...NY METRO ENHANCED AVIATION WEATHER SUPPORT...
DETAILED INFORMATION...INCLUDING HOURLY TAF WIND COMPONENT FCSTS
CAN BE FOUND AT: HTTP://WWW.ERH.NOAA.GOV/ZNY/N90 (LOWER CASE)
KEWR FCSTER COMMENTS: NO UNSCHEDULED AMENDMENTS EXPECTED.
KJFK FCSTER COMMENTS: PERIOD OF MVFR CIGS POSSIBLE THROUGH 20Z.
CIGS SHOULD STAY ABOVE 2000 FT...BUT MAY BRIEFLY DIP TO AROUND
1800 FT.
KLGA FCSTER COMMENTS: PERIOD OF MVFR CIGS POSSIBLE THROUGH 20Z.
CIGS SHOULD STAY ABOVE 2000 FT...BUT MAY BRIEFLY DIP TO AROUND
1800 FT.
KTEB FCSTER COMMENTS: NO UNSCHEDULED AMENDMENTS EXPECTED.
KHPN FCSTER COMMENTS: MVFR CIGS GENERALLY THROUGH 21Z...BUT MAY
BREAK AN HOUR OR SO SOONER.
KISP FCSTER COMMENTS: MVFR CIGS GENERALLY THROUGH 20Z...BUT MAY
BREAK AN HOUR OR SO SOONER.
OUTLOOK FOR 18Z WEDNESDAY THROUGH SUNDAY...
WED AFTERNOON...IMPROVING CONDITIONS.
THU-FRI...VFR.
FRI NIGHT-SAT...SUB-VFR POSSIBLE IN SHOWERS.
SUN...VFR.
&&
.MARINE...
TRANQUIL CONDITIONS INTO THIS EVENING AS HIGH PRES SLIDES THROUGH
THE REGION. RETURN SE FLOW DEVELOPS AND STRENGTHENS TONIGHT AHEAD OF
AN APPROACHING FRONTAL SYSTEM AND SURFACE WAVE. EXPECT SCA WIND
GUSTS TO DEVELOP ON ALL WATERS TOWARDS DAYBREAK WED AND CONTINUE
THROUGH WED MORNING AS LLJ WORKS OVER THE WATERS. IN RESPONSE...SEAS
EXPECTED TO BUILD TO 6-8 FT ON THE OCEAN WATERS.
WINDS EXPECTED TO WEAKEN WED AFTERNOON AS FRONTAL WAVE/COLD FRONT
PASS OVER THE REGION...WITH SUB SCA OFFSHORE FLOW IN ITS WAKE IN
WEAK GRADIENT. SEAS EXPECTED TO GRADUALLY SUBSIDE TO SUB-ADVISORY
CRITERIA ON THE OCEAN LATE WED NIGHT/THU.
SUB SCA CONDS EXPECTED THU THRU THU NIGHT AS SOUTHERN RIDGING BUILDS
NORTH. THEN WITH PERSISTENT AND STRENGTHENING S/SW FLOW THU THRU
FRI...MARGINAL SCA SEAS POSSIBLE ON THE OCEAN ON FRIDAY...CONTINUING
INTO THE WEEKEND IN S SWELL. WOULD EXPECT WINDS TO REMAIN BELOW SCA
WITH STRONG INVERSION IN WAA FLOW.
NEXT CHANCE FOR SCA WINDS APPEARS TO BE SATURDAY AFTERNOON AS LOW
PRESSURE STRENGTHENS ACROSS SE CANADA AND WITH A SHOT OF CAA BEHIND
ITS TRAILING COLD FRONT.
&&
.HYDROLOGY...
FOR ANY MAIN STEM RIVER FLOODING ON THE PASSAIC...CONNECTICUT AND
HOUSATONIC RIVERS...REFER TO THE APPROPRIATE FORECAST OFFICES
PRODUCTS...OR VISIT OUR WEB PAGE AT WEATHER.GOV/NYC FOR EASY
ACCESS.
DRY WEATHER TODAY. THEN PRECIPITATION MOVES INTO THE AREA LATE
TONIGHT AND CONTINUES THROUGH WEDNESDAY...ENDING WEDNESDAY EVENING.
THE BULK OF THE RAINFALL WILL BE DURING THE DAY WEDNESDAY. TOTAL
RAINFALL IS EXPECTED TO RANGE FROM AROUND ONE HALF INCH TO THREE
QUARTERS OF AN INCH...SOME LOCALLY HIGHER AMOUNTS ARE POSSIBLE WITH
HEAVIER RAINFALL WEDNESDAY MORNING INTO THE EARLY AFTERNOON. THESE
AMOUNTS REMAIN UNDER FLOOD GUIDANCE FOR ANY ADDITIONAL RIVER AND
SMALL STREAM FLOODING TO OCCUR. THE LOCATION AND OCCURRENCE OF
HEAVIER RAINFALL REMAINS UNCERTAIN...HOWEVER IF THIS OCCURS ACROSS
NORTHEASTERN NEW JERSEY SOME OF THE QUICKER RESPONDING STEAMS COULD
APPROACH BANKFULL WEDNESDAY.
&&
.OKX WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
NY...NONE.
NJ...FLOOD WATCH FROM MIDNIGHT EDT TONIGHT THROUGH WEDNESDAY
AFTERNOON FOR NJZ002-004-103>108.
MARINE...SMALL CRAFT ADVISORY FROM 3 AM TO 2 PM EDT WEDNESDAY FOR
ANZ335-338-345.
SMALL CRAFT ADVISORY FROM 6 AM TO 2 PM EDT WEDNESDAY FOR
ANZ330-340.
SMALL CRAFT ADVISORY FROM 3 AM TO 6 PM EDT WEDNESDAY FOR
ANZ353-355.
SMALL CRAFT ADVISORY FROM 6 AM TO 6 PM EDT WEDNESDAY FOR
ANZ350.
&&
SYNOPSIS...MET
NEAR TERM...
SHORT TERM...MET
LONG TERM...JM/MET
AVIATION...MPS
MARINE...NV
HYDROLOGY...METHazardous weather outlook, Mar 15, 3:31 AM EDT, 12 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NEW YORK NY 331 AM EDT TUE MAR 15 2011 CTZ005>012-NJZ002-004-006-103>108-NYZ067>075-078>081-176>179-161000- NORTHERN FAIRFIELD-NORTHERN NEW HAVEN-NORTHERN MIDDLESEX- NORTHERN NEW LONDON-SOUTHERN FAIRFIELD-SOUTHERN NEW HAVEN- SOUTHERN MIDDLESEX-SOUTHERN NEW LONDON-WESTERN PASSAIC- EASTERN PASSAIC-HUDSON-WESTERN BERGEN-EASTERN BERGEN-WESTERN ESSEX- EASTERN ESSEX-WESTERN UNION-EASTERN UNION-ORANGE-PUTNAM-ROCKLAND- NORTHERN WESTCHESTER-SOUTHERN WESTCHESTER-NEW YORK (MANHATTAN)-BRONX- RICHMOND (STATEN ISLAND)-KINGS (BROOKLYN)-NORTHWESTERN SUFFOLK- NORTHEASTERN SUFFOLK-SOUTHWESTERN SUFFOLK-SOUTHEASTERN SUFFOLK- NORTHERN QUEENS-NORTHERN NASSAU-SOUTHERN QUEENS-SOUTHERN NASSAU- 331 AM EDT TUE MAR 15 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN CONNECTICUT...NORTHEASTERN NEW JERSEY AND SOUTHEASTERN NEW YORK. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME THAT WOULD MEET NATIONAL WEATHER SERVICE WARNING CRITERIA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. && THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN EFFECT ARE HIGHLIGHTED. PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS WARNING CRITERIA. ANZ330-335-338-340-345-350-353-355-161000- LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY- LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY- NEW YORK HARBOR-PECONIC AND GARDINERS BAYS- SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY- MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM- FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM- SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM- 331 AM EDT TUE MAR 15 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE ATLANTIC COASTAL WATERS...NEW YORK HARBOR...LONG ISLAND SOUND...AND THE LONG ISLAND BAYS. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME THAT WOULD MEET NATIONAL WEATHER SERVICE WARNING CRITERIA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. && THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN EFFECT ARE HIGHLIGHTED. PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS WARNING CRITERIA.
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.